GET THE APP

An Alendronate-Induced Oral Lichenoid Reaction| Abstract

süperbetin

Journal of Dentistry, Medicine and Medical Sciences

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

An Alendronate-Induced Oral Lichenoid Reaction

Abstract

Vucicevic Boras V1*, Brailo V1, Vidovic-Juras D1, Gabric Panduric D2

A sixty-seven-year old female patient presented with an oral lichenoid reaction, which appeared two months after she started to take alendronate to treat osteoporosis. After withdrawal of the offending drug, the lesions subsided within three months, and at the follow-up visit one and a half years later, the patient was free of any oral lesions. Patient refused taking of oral biopsy specimen and re-challenge test. It might be that oral lichenoid reaction was caused by alendronate.

Share this article

tempobet

tempobet girişbursa escort

tempobet giriş

tempobet giriş linki tipobet e yeni giriş tipobet e yeni giriş tipobet son giriş süpertotobet güncel